# SDR DALA2023041402979

- Difficulty date: April 10, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,863 hours, 43,448 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 IN REF. NRC 0292: CORROSION ON FLOOR STRINGERS LBL 2.9, LBL 7, LBL 10, RBL 16, RBL 2.9, RBL 7 AND RBL 10 BTW STA 1320 AND STA 1340 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY NRC 00292: FLOOR STRINGERS LBL 2.9, LBL 7, LBL 10, RBL 16, RBL 2.9, RBL 7 AND RBL 10 BTW STA 1320 AND STA 1340 AT AFT CARGO COMPARTMENT WERE REPAIRED PER B757-200 SRM. (2712874)
